Diarrhea on Threelac - Mothering Forums

 
Thread Tools
#1 of 2 Old 01-31-2011, 02:03 PM - Thread Starter
 
staceyshoe's Avatar
 
Join Date: Feb 2005
Location: Happily making soap!
Posts: 1,652
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

My ds (age 6) started taking one packet of Threelac per day because I suspect he has some candida issues.  He's had diarrhea for the past week.  I know that the body sometimes has to "flush" out the bad flora.  How long does this process last?

staceyshoe is offline  
Sponsored Links
Advertisement
 
#2 of 2 Old 01-31-2011, 03:30 PM
 
Panserbjorne's Avatar
 
Join Date: Sep 2003
Location: The Great North
Posts: 11,992
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

hopefully not too long!  You could always back off to half a packet in the meantime until symptoms subside, and increase when he can tolerate it.  HTH.

Panserbjorne is offline  
Reply

User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page



Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off